Combinatorial Laplacian of the matching complex

Research output: Contribution to journalArticle

21 Scopus citations

Abstract

A striking result of Bouc gives the decomposition of the representation of the symmetric group on the homology of the matching complex into irreducibles that are self-conjugate. We show how the combinatorial Laplacian can be used to give an elegant proof of this result. We also show that the spectrum of the Laplacian is integral.

Original languageEnglish (US)
Pages (from-to)1-11
Number of pages11
JournalElectronic Journal of Combinatorics
Volume9
Issue number1 R
StatePublished - Dec 1 2002

    Fingerprint

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics
  • Applied Mathematics

Cite this